Zyrtec Liquid Antihistamine

Zyrtec
$22.99

Rapid acting, long lasting relief from multiple allergy symptoms

  • Rapid acting liquid capsule
  • For fast relief from allergy and hayfever symptoms
  • Works for 24 hours
QTY:

Each capsule contains Cetirizine Hydrochloride 10mg. Does not contain gluten or sucrose